# SDR DALA14031203355

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 41,816 hours, 5,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FRAME 73 BETWEEN -YA & -YB FOUND CORRODED. FLOORBEAM REMOVED AND REPLACED IAW SRM.
